Inference for Box–Cox Transformed Threshold GARCH Models with Nuisance Parameters
Article first published online: 20 JUN 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 3, pages 568–589, September 2012
How to Cite
LEE, S. and LEE, T. (2012), Inference for Box–Cox Transformed Threshold GARCH Models with Nuisance Parameters. Scandinavian Journal of Statistics, 39: 568–589. doi: 10.1111/j.1467-9469.2012.00805.x
- Issue published online: 22 AUG 2012
- Article first published online: 20 JUN 2012
- Received October 2009, in final form February 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!